MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-22-09
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 117 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear and loosening of the tibial component.Revision surgery operative notes were provided.Postoperative diagnosis noted loose left knee tibial component.Intraoperatively two wound cultures were sent off with no infection appreciated and culture results were unremarkable.It was noted that the surgeon elected do the tibial revision and not the whole knee.It was noted that the tibial component was significantly loose.Patient was revised to exactech devices.No medical or surgical interventions were reported.No additional information is available the serial number (b)(6) is confirmed to be a part of recall number: z-0019-2022 204-22-09 - ps tibial inserts sz 2, 9mm serial: (b)(6)510k: k933610 udi: (b)(4)' product code: jwh x-ray: no operative notes: yes.
 
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 234-02-02 - optetrak asy,ps cemented femoral, sz 2, (b)(6) 200-04-22 - cemented finned tib.Tra sz 2f/2t (b)(6) 200-02-29 - three peg patella 29mm the product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and tibial loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect and investigation clinical codes.

Brand Name
PS TIBIAL INSERTS SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21137666
Report Number1038671-2025-00202
Device Sequence Number15199259
Product Code JWH
UDI-Device Identifier10885862048226
UDI-Public10885862048226
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2017
Device Catalogue Number204-22-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date06/03/2025
Date Device Manufactured05/05/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale